MAUDE Adverse Event Report: EPIC INTERNATIONAL (THAILAND) CO., LTD. SMARTEZ PUMP; ELASTOMERIC PUMP

EPIC INTERNATIONAL (THAILAND) CO., LTD. SMARTEZ PUMP; ELASTOMERIC PUMP
Model Number 484011
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 10/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record for this lot did not show any issue related to broken luer lock.Retained samples were also subjected to luer lock functional test and there is no leakage.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
A (b)(6) male with a history of cancer was seen in the chemotherapy infusion center for treatment.The pt was started on 5fu via a smart ez pump for home infusion.The next morning the pt called the chemotherapy infusion center , and stated."something is wrong with the pump." the pt was instructed to come to the chemotherapy infusion center right away.When the pt arrived, the pump was leaking on his body.The pt cleaned.The leak was noted to be at the connection between smartez pump and posiflow.The male piece of the luer lock end of the smartez pump was found to be broken off and lodged in the posiflow.Pictures were taken and the mfr rep was notified.

Brand Name
SMARTEZ PUMP
Common Device Name
ELASTOMERIC PUMP
Manufacturer (Section D)
EPIC INTERNATIONAL (THAILAND) CO., LTD.
hemaraj eastern seaboard indus
500/73 moo 2, tasit
pluakdaeng, rayong 21140
TH  21140
MDR Report Key8350444
Report Number3012429465-2019-00029
Device Sequence Number19234045
Product Code MEB
UDI-Device Identifier18859299104017
UDI-Public(01)18859299104017(10)C8K22(17)210828(11)180928(241)SE0002-100C
Combination Product (Y/N)N
PMA/510(K) Number
K151650
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2021
Device Model Number484011
Device Lot NumberC8K22
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer 01/03/2019
Initial Report FDA Received Date02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1